# SDR CALA2025063006036

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 48,922 hours, 4,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST22072834
- Condition: No Test
- Location: Zone 200
- Part time: 12,084 hours, 1,142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM DETECTED WELS MMSG {33-12114} CLASS 14 - REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERG LIGHTING SYS CONTROL UNITS  REF FIM DMC-B787-A-33-50-F1-V7A-421A-A TO CONFIRM FAULT. CON'T FAULT ISOLATION AS REQ'D. REF CONFIG DWG 2520DD16113 TO AID LOCATING WCU CLASS 14.3 M3351039 AT DOOR 3L AFT. CARRIED BY ELB CONFIRMED FAULT 33-12114 WITH GROUND TEST. PER FIM 33-50-F1-V7A-421A-A, REPLACED 14 WCU AMM 33-51-07. NO JOY. CHANGED ANTENNA 33-51-07. NO JOY. CONTINUE TS. RE-INSTALLED ORIGINAL WCU AND REPLACED WBU, GROUND TEST PASSED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT INSTALLATION.
